Fuzzy Systems and Mathematics, Volume (26), No (1), Year (2012-2) , Pages (1-12)

Title : ( On Felbin-Type Fuzzy 2-Normed Spaces and Its Fuzzy I-Topologies )

Authors: Mohammad Janfada , Abolfazl Nezhadali Baghan ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper using the concept of Felbin-Type fuzzy 2-norm |.,. | on a vector space, two I-topologies tau_{ |.,. |} and tau^*_{ |.,. |} is constructed. After making our elementary observations on this fuzzy I-topologies, the continuity of vector space operations is discussed and it is proved that the vector space with I-topology tau_{ |.,. |} is not I-topological vector space but with tau^*_{ |.,. |} is I-topological vector space. Next we study the relationship between this two I-topologies and it is proved that tau^*_{ |.,. |} subseteq tau_{ |.,. |}

Keywords

, Fuzzy topology, fuzzy 2-norm, I-topology, fuzzy I-topological vector
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1027115,
author = {Janfada, Mohammad and Abolfazl Nezhadali Baghan},
title = {On Felbin-Type Fuzzy 2-Normed Spaces and Its Fuzzy I-Topologies},
journal = {Fuzzy Systems and Mathematics},
year = {2012},
volume = {26},
number = {1},
month = {February},
issn = {1001-7402},
pages = {1--12},
numpages = {11},
keywords = {Fuzzy topology; fuzzy 2-norm; I-topology; fuzzy I-topological vector spaces.},
}

[Download]

%0 Journal Article
%T On Felbin-Type Fuzzy 2-Normed Spaces and Its Fuzzy I-Topologies
%A Janfada, Mohammad
%A Abolfazl Nezhadali Baghan
%J Fuzzy Systems and Mathematics
%@ 1001-7402
%D 2012

[Download]